Thursday, March 26, 2009

Cease and de-cyst!

Ding-dong, the cyst is dead
Cyst old cyst, the big ol' cyst
Ding-dong, the big old cyst is dead!

After discussion with my doctor, we're going to do Femara and injectables this cycle. I've never done injectables before. Is it like doing a trigger shot, or scarier? Be honest.

Question: how long does it take to get your period after stopping the Pill? I don't want to get my period while I'm on vacation, but if I could time it for my first day back that would be great.

5 comments:

Heather said...

Well, the mixing needle is HUGE and scary but the actual needle I did the injection with was super thin and short. So, if you get the same stuff - don't let the mixing needle scare you.

I also used the pens and I didn't like them as well. I got pregnant using them but I was always afraid they weren't working because with regular needles you can see the liquid disappear. They were small and thin too.

I'm super excited for you!!!

saje1 said...

I can only speak from IVF injectables experience, but I found it to be exactly the same as the trigger shot. My drugs may have stung ever so slightly more, but I just pinched my flab a little harder as I injected.

Gil said...

Yay for the dead cyst! As for injectables, some are easier than others of course, but everyone is different. Hoping things go well for you this time around! *hugs*

Chris said...

Injectibles are WAY easier than the trigger shot. I did gonal-f and it was sub-q rather than intermuscular like the trigger. It helps to have a little chub in the area in which you're injecting the meds ("luckily" I didn't have any problems with that), pinch the sikin tightly then eaaasssseeee the needle in as opposed to the dart method they tell you to use. I was all worked up about the first injection but after that it was easy.

Good luck to you!

eve said...

Woo-hoo for a dead cyst! Most injectibles are sub-Q like triggers. I did Bravelle last cycle, and it was painless. I actually had more pain with my Ovidrel for some reason.

Usually AF starts a few days after your pill. If you don't want it on your vacay, take an extra week from a new pack. No harm in doing that.